Our expert says:
OK, so irritation and anger, apparently of fairly recent onset ? Yes, this can arise in depression, or anxiety disorder, or simply when someone is experiencing an unaccustomed degree of stress and strain. The Pill does indeed seem, especially in some women, to cause mood disturbances. I'm sure you can be helped, probably in the field of skilled counselling, possibly also by medication, but the only way to choose the best way of helping, is for this to be based on a skilled assessment, preferably by a shrink
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.